RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2012, Volume 20, Number 1, Pages 83–95 (Mi timb165)  

Classification of symbols of three-dimensional vector distributions of infinite type

O. Yu. Radko

Institute of Mathematics of the National Academy of Sciences of Belarus

Abstract: We consider non-degenerate fundamental Lie algebras $\mathfrak{m}$ of infinite type over an arbitrary field of zero characteristic that can be uniquely represented as special extensions $0\to\mathfrak{a}\to\mathfrak{m}\to\mathfrak{n}\to0$, where all homogeneous components of $\mathfrak{a}$ are of dimension one. We provide explicit description of all such extensions in cases when $\mathfrak{n}$ is either a contact Lie algebra of dimension $\ge3$ or five-dimensional nilpotent Lie algebra of type $G_2$. In particular, get all fundamental Lie algebras $\mathfrak{m}$ of infinite type with $\dim\mathfrak{m}_{-1}=3$ and $\dim\mathfrak{n}\le5$. This covers all such Lie algebras $\mathfrak{m}$ that $\dim\mathfrak{m}\le 7$.

Full text: PDF file (195 kB)
References: PDF file   HTML file
UDC: 512.818.4, 514.763.8
Received: 01.10.2011

Citation: O. Yu. Radko, “Classification of symbols of three-dimensional vector distributions of infinite type”, Tr. Inst. Mat., 20:1 (2012), 83–95

Citation in format AMSBIB
\Bibitem{Rad12}
\by O.~Yu.~Radko
\paper Classification of symbols of three-dimensional vector distributions of infinite type
\jour Tr. Inst. Mat.
\yr 2012
\vol 20
\issue 1
\pages 83--95
\mathnet{http://mi.mathnet.ru/timb165}


Linking options:
  • http://mi.mathnet.ru/eng/timb165
  • http://mi.mathnet.ru/eng/timb/v20/i1/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:169
    Full text:61
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021